Duke Mathematical Journal

Finite-dimensional representations of DAHA and affine Springer fibers: The spherical case

M. Varagnolo and E. Vasserot

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We classify finite-dimensional simple spherical representations of rational double affine Hecke algebras, and we study a remarkable family of finite-dimensional simple spherical representations of double affine Hecke algebras.

Article information

Duke Math. J., Volume 147, Number 3 (2009), 439-540.

First available in Project Euclid: 1 April 2009

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 20C08: Hecke algebras and their representations
Secondary: 14M15: Grassmannians, Schubert varieties, flag manifolds [See also 32M10, 51M35] 16E20: Grothendieck groups, $K$-theory, etc. [See also 18F30, 19Axx, 19D50]


Varagnolo, M.; Vasserot, E. Finite-dimensional representations of DAHA and affine Springer fibers: The spherical case. Duke Math. J. 147 (2009), no. 3, 439--540. doi:10.1215/00127094-2009-016. https://projecteuclid.org/euclid.dmj/1238592864

Export citation


  • H. Bass and W. Haboush, Linearizing certain reductive group actions, Trans. Amer. Math. Soc. 292 (1985), 463--482.
  • A. Beilinson and V. Drinfeld, Opers,\arxivmath/0501398v1[math.AG]
  • Yu. Berest, P. Etingof, and V. Ginzburg, Cherednik algebras and differential operators on quasi-invariants, Duke Math. J. 118 (2003), 279--337.
  • —, Finite-dimensional representations of rational Cherednik algebras, Int. Math. Res. Not. 2003, no. 19, 1053--1088.
  • N. Berline, E. Getzler, and M. Vergne, Heat Kernels and Dirac Operators, Grundlehren Math. Wiss. 298, Springer, Berlin, 1992.
  • J. Bernstein and V. Lunts, Equivariant Sheaves and Functors, Lecture Notes in Math. 1578, Springer, Berlin, 1994.
  • R. Bezrukavnikov, The dimension of the fixed point set on affine flag manifolds, Math. Res. Lett. 3 (1996), 185--189.
  • R. Bezrukavnikov and P. Etingof, Parabolic induction and restriction functors for rational Cherednik algebras, preprint,\arxiv0803.3639v3[math.RT]
  • A. Bia$\lcut$ynicki-Birula, On fixed point schemes of actions of multiplicative and additive groups, Topology 12 (1973), 99--103.
  • A. Borel and N. R. Wallach, Continuous Cohomology, Discrete Subgroups, and Representations of Reductive Groups, Am. of Math. Stud. 94, Princeton Univ. Press, Princeton, 1980.
  • N. Bourbaki, Éléments de mathématique, fasc. 34: Groupes et algèbres de Lie, chapitres 4--6, Masson, Paris, 1981.
  • J.-L. Brylinski, ``Transformations canoniques, dualité projective, théorie de Lefschetz, transformations de Fourier et sommes trigonométriques'' in Microlocal Geometry and Microlocal Analysis, Astérisque 140 --.141, Soc. Math. France, Montrouge, 1986, 3--134.
  • J. Carmona, ``Sur la classification des modules admissibles irréductibles'' in Noncommutative Harmonic Analysis and Lie Groups (Marseille, 1982), Lecture Notes in Math. 1020, Springer, Berlin, 1983, 11--34.
  • R. W. Carter, Conjugacy classes in the Weyl group, Compositio Math. 25 (1972), 1--59.
  • —, Lie Algebras of Finite and Affine Type, Cambridge Stud. Adv. Math. 96, Cambridge Univ. Press, Cambridge, 2005.
  • I. Cherednik, Double Affine Hecke Algebras, London Math. Soc. Lecture Note Ser. 319, Cambridge Univ. Press, Cambridge, 2005.
  • T. Chmutova, Representations of the rational Cherednik algebras of dihedral type, J. Algebra 297 (2006), 542--565.
  • N. Chriss and V. Ginzburg, Representation Theory and Complex Geometry, Birkhäuser, Boston, 1997.
  • D. H. Collingwood and W. M. Mcgovern, Nilpotent Orbits in Semisimple Lie Algebras, Van Nostrand Reinhold Math. Ser., Van Nostrand Reinhold, New York, 1992.
  • S. Debacker, Parametrizing conjugacy classes of maximal unramified tori via Bruhat-Tits theory, Michigan Math. J. 54 (2006), 157--178.
  • S. Debacker and M. Reeder, Depth-zero supercuspidal $L$-packets and their stability to appear in Ann. of Math (2) (2009).
  • F. De Mari, C. Procesi, and M. A. Shayman, Hessenberg varieties, Trans. Amer. Math. Soc. 332, no. 2 (1992), 529--534.
  • J. Denef and F. Loeser, Regular elements and monodromy of discriminants of finite reflection groups, Indag. Math. (N.S.) 6 (1995), 129--143.
  • C. DezéLéE, Représentations de dimension finie de l'algèbre de Cherednik rationnelle, Bull. Soc. Math. France 131 (2003), 465--482.
  • J. Dixmier, Champs de vecteurs adjoints sur les groupes et algèbres de Lie semi-simples, J. Reine Angew. Math. 309 (1979), 183--190.
  • C. F. Dunkl, M. F. E. De Jeu, and E. M. Opdam, Singular polynomials for finite reflection groups, Trans. Amer. Math. Soc. 346, no. 1 (1994), 237--256.
  • C. F. Dunkl and E. M. Opdam, Dunkl operators for complex reflexion groups, Proc. London Math. Soc. (3) 86 (2003), 70--108.
  • P. Etingof, Reducibility of the polynomial representation of the degenerate double affine Hecke algebra, preprint,\arxiv0706.4308v1[math.QA]
  • P. Etingof and V. Ginzburg, Symplectic reflection algebras, Calogero-Moser space, and deformed Harish-Chandra homomorphism, Invent. Math. 147 (2002), 243--348.
  • S. Evens and I. Mirković, Fourier transform and the Iwahori-Matsumoto involution, Duke Math. J. 86 (1997), 435--464.
  • C. K. Fan, Euler characteristic of certain affine flag varieties, Transform. Groups 1 (1996), 35--39.
  • M. Finkelberg and V. Ginzburg, Cherednik algebras for algebraic curves, preprint,\arxiv0704.3494v3[math.RT]
  • M. Geck and G. Pfeiffer, Characters of finite Coxeter groups and Iwahori-Hecke algebras, London Math. Soc. Monogr. (N.S.) 21, Oxford Univ. Press, New York, 2000.
  • V. Ginzburg, N. Guay, E. Opdam, and R. Rouquier, On the category $O$ for rational Cherednik algebras, Invent. Math. 154 (2003), 617--651.
  • M. Goresky, R. Kottwitz, and R. Macpherson, Purity of equivalued affine Springer fibers, Represent. Theory 10 (2006), 130--146.
  • B. H. Gross and M. Reeder, From Laplace to Langlands via representations of orthogonal groups, Bull. Amer. Math. Soc. (N.S.) 43 (2006), 163--205.
  • M. Haiman, ``Cherednik algebras, Macdonald polynomials and combinatorics'' in International Congress of Mathematicians, Vol. III (Madrid, 2006), European Math. Soc., Zürich, 2006, 843--872.
  • V. G. Kac and D. H. Peterson, ``112 constructions of the basic representation of the loop group of $E_8$'' in Symposium on Anomalies, Geometry, Topology (Chicago, 1985), World Sci., Singapore, 1985, 276--298.
  • M. Kashiwara, ``The flag manifold of Kac-Moody Lie algebra in Algebraic Analysis, Geometry, and Number Theory (Baltimore, 1988), Johns Hopkins Univ. Press, Baltimore, 1989, 161--190.
  • M. Kashiwara and P. Schapira, Sheaves on Manifolds, Grundlehren Math. Wiss. 292, Springer, Berlin, 1990.
  • M. Kashiwara and M. Shimozono, Equivariant K-theory of affine flag manifolds and affine Grothendieck polynomials,\arxivmath/0601563v2[math.AG]
  • D. Kazhdan and G. Lusztig, Proof of the Deligne-Langlands conjecture for Hecke algebras, Invent. Math. 87 (1987), 153--215.
  • —, Fixed point varieties on affine flag manifolds, Israel J. Math. 62 (1988), 129--168.
  • D. Kazhdan and Y. Varshavsky, ``Endoscopic decomposition of certain depth zero representations'' in Studies in Lie Theory, Progr. Math. 243, Birkhäuser, Boston, 2006, 223--301.
  • B. Kostant, The principal three-dimensional subgroup and the Betti numbers of a complex simple Lie group, Amer. J. Math. 81 (1959), 973--1032.
  • —, Lie group representations on polynomial rings, Amer. J. Math. 85 (1963), 327--404.
  • R. E. Kottwitz, Transfer factors for Lie algebras, Represent. Theory 3 (1999), 127--138.
  • G. Lusztig, Affine Hecke algebras and their graded version, J. Amer. Math. Soc. 2 (1989), 599--635.
  • —, Study of perverse sheaves arising from graded Lie algebras, Adv. Math. 112 (1995), 147--217.
  • —, Bases in equivariant $K$-theory, Represent. Theory 2 (1998), 298--369.
  • —, Bases in equivariant $K$-theory, II, Represent. Theory 3 (1999), 281--353.
  • I. G. Macdonald, Polynomial functors and wreath products, J. Pure Appl. Algebra 18 (1980), 173--204.
  • G. J. Mcninch and E. Sommers, Component groups of unipotent centralizers in good characteristic, J. Algebra 260 (2003), 323--337.
  • I. Mirković, Character sheaves on reductive Lie algebras, Mosc. Math. J. 4 (2004), 897--910.
  • B.-C. Ngô, Fibration de Hitchin et endoscopie, Invent. Math. 164 (2006), 399--453.
  • A. Ram and J. Ramagge, ``Affine Hecke algebras, cyclotomic Hecke algebras, and Clifford theory'' in A Tribute to C. S. Seshadri (Chennai, India, 2002), Trends Math., Birkhäuser, Basel, 2003, 428--466.
  • M. Reeder, Desingularizations of some unstable orbit closures, Pacific J. Math. 167 (1995), 327--343.
  • —, Nonstandard intertwining operators and the structure of unramified principal series representations, Forum Math. 9 (1997), 457--516.
  • —, Isogenies of Hecke algebras and a Langlands correspondence for ramified principal series representations, Represent. Theory 6 (2002), 101--126.
  • —, Level-two structure of simply-laced Coxeter groups, J. Algebra, 285 (2005), 29--57.
  • —, Cyclotomic structures on root lattices, preprint, 2006.
  • —, Supercuspidal L-packets of positive depth and twisted Coxeter elements, J. Reine Angew. Math. 620 (2008), 1--33.
  • R. W. Richardson, On orbits of algebraic groups and Lie groups, Bull. Austral. Math. Soc. 25 (1982), 1--28.
  • R. Rouquier, q-Schur algebras and complex reflection groups, Mosc. Math. J. 8 (2008), 119--158.
  • P. Slodowy, Simple Singularities and Simple Algebraic Groups, Lecture Notes in Math. 815, Springer, Berlin, 1980.
  • T. A. Springer, Regular elements of finite reflection groups, Invent. Math. 25 (1974), 159--198.
  • —, Linear Algebraic Groups, 2nd ed., Progr. Math. 9, Birkhäuser, Boston, 1998.
  • T. A. Springer and R. Steinberg, ``Conjugacy classes'' in Seminar on Algebraic Groups and Related Finite Groups (Princeton, 1968/1969), Lecture Notes in Math. 131, Springer, Berlin, 1970, 167--266.
  • R. Steinberg, Endomorphisms of Linear Algebraic Groups, Mem. Amer. Math. Soc. 80, Amer. Math. Soc., Providence, 1968.
  • E. Vasserot, Induced and simple modules of double affine Hecke algebras, Duke Math. J. 126 (2005), 251--323.
  • M. Varagnolo and E. Vasserot, From double affine Hecke algebras to quantized affine Schur algebras, Int. Math. Res. Not. 2004, no. 26, 1299--1333.
  • è. B. Vinberg, The Weyl group of a graded Lie algebra (in Russian), Izv. Akad. Nauk USSR Ser. Mat. 40, no. 3 (1976), 488--526.; English translation in Math. USSR-Izv. 10, no. 3 (1976), 463--495.